# SDR MASA2010120101377

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,728 hours, 11,946 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 9329202BK5
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LAY UP PANEL CRACKED.  MX REMOVED AND REPLACED LAY UP PANEL.
